MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 7.0 X 45; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 7.0 X 45; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 199721745
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp; kwq; mnh; mni; osh.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon revised an l4/5 fusion.The hardware (expedium verse & matrix xlink) was all losing due to infection and nonunion.One of the lock caps had come off as well.Patient and procedure outcome were unknown.This complaint involves four (4) devices.This report is for (1) 5.5 exp verse screw 7.0 x 45.This report is 1 of 4 for (b)(4).

Brand Name
5.5 EXP VERSE SCREW 7.0 X 45
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12225010
Report Number1526439-2021-01512
Device Sequence Number11826004
Product Code NKB
UDI-Device Identifier10705034442105
UDI-Public10705034442105
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199721745
Device Catalogue Number199721745
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/26/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE SCREW 6.0 X 45; 5.5 EXP VERSE SCREW 6.0 X 45; 5.5 EXP VERSE SCREW 7.0 X 45
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR